Volume 19, issue 3 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Alexandrov spaces with maximal number of extremal points

Nina Lebedeva

Geometry & Topology 19 (2015) 1493–1521
Abstract

We show that any n–dimensional nonnegatively curved Alexandrov space with the maximal possible number of extremal points is isometric to a quotient space of n by an action of a crystallographic group. We describe all such actions.

Keywords
Alexandrov spaces, extremal subsets, orbifolds
Mathematical Subject Classification 2010
Primary: 53C45, 53C45, 20F55
Secondary: 51K10
References
Publication
Received: 26 December 2013
Revised: 21 May 2014
Accepted: 25 June 2014
Published: 21 May 2015
Proposed: John Lott
Seconded: Tobias H Colding, Dmitri Burago
Authors
Nina Lebedeva
St. Petersburg Department of V A Steklov Institute of Mathematics of RAS
Fontanka 27
St. Petersburg
191023
Russia
Mathematics Department
St. Petersburg State University
Universitetsky pr., 28
Stary Peterhof
198504
Russia